# SDR SWIA200515106

- Difficulty date: May 31, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 10,460 hours, 8,044 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Sticking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS TRIM SWITCH STICKY.   REPLACED CAPTAINS TRIM SWITCH IAW MM 27-41-05.  OPERATIONAL CHECK GOOD IAW MM 27-40-00.
